# SDR CALA0000897

- Difficulty date: June 13, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Vane
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN NR 2 RT FIXED VANE I/B LOWER SURFACE.  REPAIRED AND BONDED DOUBLER WITH RIVETS IAW SRM 57-04 AND 51-71-00.
